×

Found 13 Documents (Results 1–13)

100
MathJax

To the question on the resolvent kernel asymptotics in the three-body scattering problem. (English. Russian original) Zbl 1386.81142

J. Math. Sci., New York 224, No. 1, 63-68 (2017); translation from Zap. Nauchn. Semin. POMI 438, 95-103 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros. (English. Russian original) Zbl 1392.45003

J. Math. Sci., New York 224, No. 1, 54-62 (2017); translation from Zap. Nauchn. Semin. POMI 438, 83-94 (2015).
MSC:  45B05
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros or poles. (English. Russian original) Zbl 1380.44003

J. Math. Sci., New York 226, No. 6, 711-719 (2017); translation from Zap. Nauchn. Semin. POMI 451, 29-42 (2016).
MSC:  44A35
PDF BibTeX XML Cite
Full Text: DOI

Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. (English. Russian original) Zbl 1311.35174

St. Petersbg. Math. J. 25, No. 2, 205-222 (2014); translation from Algebra Anal. 25, No. 2, 75-100 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software